# SDR TWRA9761

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054572
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT WHILE ON GROUND AT MED.  SUBMITTER STATES, SUSPECT RECIRC FAN NR 1.  DEFERRED AS MEL 21-21-D WHICH IS FOR A GASPER FAN.  GASPER FAN REPLACED 4-13-97.  (M)
